A Remark on Perturbations of Compact Operators.
Mathematica Scandinavica, Tome 75 (1994) no. 2, pp. 255-262
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
compact linear operator in a Banach space, generic continuous linear perturbations, finite rank, generalized eigenvectors
@article{MS2_1994__75_2_167319,
author = {L. H\"ormander and Anders Melin},
title = {A {Remark} on {Perturbations} of {Compact} {Operators.}},
journal = {Mathematica Scandinavica},
pages = {255--262},
year = {1994},
volume = {75},
number = {2},
zbl = {0824.47008},
url = {http://geodesic.mathdoc.fr/item/MS2_1994__75_2_167319/}
}
L. Hörmander; Anders Melin. A Remark on Perturbations of Compact Operators.. Mathematica Scandinavica, Tome 75 (1994) no. 2, pp. 255-262. http://geodesic.mathdoc.fr/item/MS2_1994__75_2_167319/